MathSciNet Relay Station
MathSciNet bibliographic data
MR124251 (23 #A1565) 08.30
Findlay, G. D. Reflexive homomorphic relations. Canad. Math. Bull. 3 1960 131–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement